# SDR SWAA2023082493051

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 54,477 hours, 29,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H EMERGENCY EXIT SIDEWALL LIGHT IS INOPERATIVE.<[01] REMOVED AND REPLACED CABIN R/H EMERGENCY EXIT SIDEWALL LIGHT IN REF TO AMM 33-51-03
